RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 644–656 (Mi izv1258)  

This article is cited in 2 scientific papers (total in 2 papers)

Boundedness conditions for entire functions of exponential type interior to the hyperoctant $\mathbf R_+^n$

V. N. Logvinenko


Abstract: Let $f(z)$ be an entire function on $\mathbf C^n$ of exponential type. This article contains an investigation of when the boundedness of $f$ on a subset dense in some sense in the positive hyperoctant $\mathbf R_+^n$ implies its boundedness on interior cones in $\mathbf R_+^n$.
Bibliography: 13 titles.

Full text: PDF file (1276 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 663–676

Bibliographic databases:

UDC: 517.55
MSC: Primary 32A15; Secondary 32A30, 30D15
Received: 06.07.1987

Citation: V. N. Logvinenko, “Boundedness conditions for entire functions of exponential type interior to the hyperoctant $\mathbf R_+^n$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 644–656; Math. USSR-Izv., 34:3 (1990), 663–676

Citation in format AMSBIB
\Bibitem{Log89}
\by V.~N.~Logvinenko
\paper Boundedness conditions for entire functions of exponential type interior to the hyperoctant~$\mathbf R_+^n$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 644--656
\mathnet{http://mi.mathnet.ru/izv1258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013715}
\zmath{https://zbmath.org/?q=an:0692.32004|0678.32001}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 663--676
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000678}


Linking options:
  • http://mi.mathnet.ru/eng/izv1258
  • http://mi.mathnet.ru/eng/izv/v53/i3/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Logvinenko, Alexander Russakovskii, “Quasi-Sampling Sets for Analytic Functions in a Cone”, Journal of Approximation Theory, 96:1 (1999), 33  crossref
    2. V. B. Sherstyukov, “Distribution of the zeros of canonical products and weighted condensation index”, Sb. Math., 206:9 (2015), 1299–1339  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:54
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019